Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 233, NWS Kansas City, MO

June 18, 2011Bates County, Cass County, Henry County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 18, 2011, 11:27 PM CDT for Bates County, Cass County, Henry County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 11:27 PM CDT (04:27 UTC)
Expired
Jun 19, 2011, 12:00 AM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bates County, MO, Cass County, MO, Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 43 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:03 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1308 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1356 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WUUS53 KEAX 190427
SVREAX
MOC013-037-083-190500-
/O.NEW.KEAX.SV.W.0233.110619T0427Z-110619T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1127 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL MIDNIGHT CDT

* AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF CREIGHTON...OR 8 MILES SOUTH OF GARDEN CITY...AND
  MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CREIGHTON...URICH AND HARTWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3857 9388 3832 9388 3838 9427 3852 9427
TIME...MOT...LOC 0427Z 262DEG 15KT 3845 9417
WIND...HAIL 60MPH 1.00IN

$$

DEROCHE
2 follow-up statements
362 
WWUS53 KEAX 190438
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CDT SAT JUN 18 2011

MOC013-037-083-190500-
/O.CON.KEAX.SV.W.0233.000000T0000Z-110619T0500Z/
BATES MO-CASS MO-HENRY MO-
1138 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HENRY...SOUTHEASTERN CASS AND NORTHEASTERN BATES COUNTIES UNTIL
MIDNIGHT CDT...

AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR 
CREIGHTON...OR 8 MILES SOUTHEAST OF GARDEN CITY...MOVING EAST AT 15 
MPH.

LOCATIONS IMPACTED INCLUDE...
  CREIGHTON...URICH...HARTWELL AND BLAIRSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3837 9421 3853 9417 3857 9391 3856 9388
      3832 9388
TIME...MOT...LOC 0438Z 262DEG 15KT 3846 9411
WIND...HAIL 60MPH 1.00IN

$$

DEROCHE
461 
WWUS53 KEAX 190452
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1152 PM CDT SAT JUN 18 2011

MOC013-037-083-190500-
/O.EXP.KEAX.SV.W.0233.000000T0000Z-110619T0500Z/
BATES MO-CASS MO-HENRY MO-
1152 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN 
HENRY...SOUTHEASTERN CASS AND NORTHEASTERN BATES COUNTIES WILL 
EXPIRE AT MIDNIGHT CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 3837 9421 3853 9417 3857 9391 3856 9388
      3832 9388
TIME...MOT...LOC 0450Z 262DEG 15KT 3847 9405

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:12 PM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, Jun 18, 6:12 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
612 PM CDT SAT JUN 18 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

VERY ACTIVE PERIOD CONTINUES WITH THE POTENTIAL FOR MULTIPLE
ADDITIONAL QLCS EVENTS TO IMPACT THE CWA THROUGH EARLY NEXT WEEK.

FOR TONIGHT...A MIDLEVEL SHORTWAVE IS WELL EVIDENT ON WV IMAGERY
PUSHING INTO CENTRAL KANSAS. THIS IS POISED TO PUSH INTO AN
EXTREMELY UNSTABLE AIRMASS OVER EASTERN KANSAS AND MISSOURI...WHERE
MULTIPLE LOW LEVEL BOUNDARIES EXIST IN WAKE OF OVERNIGHT CONVECTION.
CONVECTION IS LIKELY TO DEVELOP AHEAD OF THIS WAVE THIS EVENING...BUT
STILL SOME UNCERTAINTY REGARDING COVERAGE AND LOCATION. MODELS
CONTINUE TO TREND SOUTHWARD WITH THE LOW LEVEL JET WHICH WILL
STRENGTHEN OVER THE OZARKS LATER TONIGHT. LEADING EDGE OF THIS
FEATURE IS FORECAST TO NUDGE INTO FAR SOUTHERN MISSOURI LATER THIS
EVENING...AND CURRENT THINKING IS THAT CONVECTION WILL DEVELOP AHEAD
OF THIS FEATURE ACROSS SOUTHERN KANSAS THIS EVENING AND SPREAD INTO
SOUTHERN MISSOURI OVERNIGHT. THIS COULD KEEP THE HIGHEST SEVERE
THREAT FOCUSED JUST SOUTH OF THE CWA. HOWEVER...AN UNSTABLE AIRMASS
ALSO EXISTS FURTHER NORTH ACROSS MUCH OF NORTHERN KANSAS AND
MISSOURI WHERE SEVERAL LOW LEVEL BOUNDARIES EXISTS...MOST NOTABLY A
QUASI-STATIONARY FRONT FROM NEAR CHANUTE INTO THE LAKE OF THE OZARKS
REGION. COULD SEE CONVECTIVE INITIATION NEAR ANY OF THESE BOUNDARIES
AS THE UPPER WAVE APPROACHES THIS EVENING...THOUGH DEEP SHEAR WILL
NOT BE AS SUPPORTIVE OF ORGANIZED OR LONG-LIVED UPDRAFTS...AND SHORT
TERM MODEL SOUNDINGS INDICATE SOMEWHAT OF A CAP IN PLACE. WILL
CONTINUE TO MONITOR POTENTIAL SEVERE THREAT ACROSS MUCH OF THE
OUTLOOK AREA THIS EVENING WITH THE PRIMARY FOCUS BEING ACROSS THE
SOUTH.

WARM FRONT WILL LIFT INTO NORTHERN MISSOURI LATE TONIGHT WITH MOST OF
THE CWA BECOMING WARM SECTORED BY EARLY SUNDAY. A WELL-CAPPED AIRMASS
WILL KEEP THE AREA DRY THROUGH EVENING...WHILE MIXING TO JUST SHY OF
850 HPA WILL SUPPORT MAX TEMPS IN THE UPPER 80S AND LOWER 90S.
MIDLEVEL IMPULSE AHEAD OF A DEEPENING WESTERN TROUGH WILL LIKELY KICK
OFF YET ANOTHER SEVERE MCS SUNDAY AFTERNOON...THIS TIME ACROSS
CENTRAL NEBRASKA. WHILE AIRMASS OVER KS AND MO WILL REMAIN VERY
UNSTABLE...STRONG EML WILL OVERSPREAD MOST OF THE REGION WITH THE
LEADING EDGE OF THE CAP EXPECTED FORECAST TO BE NEAR THE HIGHWAY 36
CORRIDOR BY SUNDAY EVENING. THUS...MCS OVER NEBRASKA IS EXPECTED TO
STAY NORTH OF THIS CORRIDOR WHICH COULD BRING IT INTO FAR NORTHERN
PORTIONS OF THE CWA LATE SUNDAY NIGHT. HOWEVER...WITH BETTER UPPER
DYNAMICS SHIFTING INTO THE UPPER MIDWEST...THE BETTER SEVERE THREAT
MAY REMAIN JUST NORTH OF THE CWA. REGARDLESS...ANY MCS TRACKING
ACROSS THE MID MISSOURI VALLEY WILL SPELL TROUBLE FOR DOWNSTREAM
LOCATIONS ALONG THE MISSOURI RIVER...ESPECIALLY WITH GAGES IN FAR
NORTHWEST MISSOURI FLIRTING WITH MAJOR FLOOD STAGE.

AFTER ANOTHER WARM AND CAPPED DAY ON MONDAY...ANOTHER ACTIVE NIGHT
MAY BE IN STORE AS A DEEP UPPER TROUGH BEGINS TO EJECT OUT INTO THE
PLAINS...SENDING A COLD FRONT INTO WESTERN MISSOURI MONDAY NIGHT. THE
ATMOSPHERE WILL REMAIN VERY UNSTABLE AHEAD OF THIS FEATURE WHILE
INCREASING MIDLEVEL WINDS AHEAD OF THE TROUGH WILL LEAD TO IMPRESSIVE
EARLY SUMMER DEEP LAYER SHEAR. IF EML IS ABLE TO BE ERODED...THIS
COULD SET THE STAGE FOR A SEVERE PRE-FRONTAL QLCS WHICH COULD TRACK
ACROSS THE ENTIRE CWA MONDAY NIGHT.

HAWBLITZEL

MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...

MEDIUM RANGE OPERATIONAL AND ENSEMBLE MODELS CONTINUE TO REMAIN GOOD
AGREEMENT THROUGH NEXT WEEK...WITH ONLY SUBTLE DIFFERENCES IN
STRENGTH OF NEGATIVE HEIGHT ANOMALY THAT MOVE THROUGH THE CENTRAL
CONUS.  THE WARMEST TEMPERATURES WILL BOOKEND THE FIRST AND LAST DAY
OF THE FORECAST PERIOD.  FORECAST AREA WILL REMAIN IN WARM SECTOR ON
TUESDAY...WITH SEVERAL COOL DAYS MIDWEEK AS H5 HEIGHTS CRASH...AND
ENSEMBLES DEPICT TEMPERATURES IN THE LOW TEENS OR 1-2C STANDARD
DEVIATION BELOW NORMAL. GENERALLY ACCEPTED CONSENSUS...THOUGH
TWEAKED DOWNWARD A TAD. H5 HEIGHTS RISE BY LATE IN THE PERIOD AS
RIDGING BUILDS OVER CENTRAL PLAINS...AND H8 TEMPS RISE BACK INTO
MID-TEENS.  MAY NOT FEEL AFFECTS OF WARM ADVECTION UNTIL LAST DAY OF
FORECAST PERIOD GIVEN LOW LEVEL FLOW PATTERN REMAINING
EAST-SOUTHEAST.

AS FAR AS PRECIPITATION...MEDIUM RANGE MODELS AND ENSEMBLES AGREE ON
A COLD FRONT SWINGING THROUGH THE CWA LATE TUESDAY AS A SURFACE LOW
TRACKS INTO THE UPPER MISSISSIPPI VALLEY.  BETTER FOCUS WILL BE
ACROSS EASTERN FORECAST AREA WHERE BEST PRECIPITABLE WATER AND
INSTABILITY WILL EXIST...THUS INCREASED POPS SLIGHTLY ACROSS THIS
REGION.  UPPER LOW SLOW TO PROGRESS...WITH EASTERN CWA REMAINING
UNDER INFLUENCE OF CYCLONIC SHEAR SIDE...THUS LEFT LINGERING CHANCE
OF POPS ACROSS EAST/NORTHEAST. BREAK IN PRECIPITATION EXPECTED FOR
THURSDAY AND FRIDAY AS RIDGING BUILDS. MODELS HINT AT WARM ADVECTION
CONVECTION BY FRIDAY INTO SATURDAY...THUS COULD NOT ARGUE WITH
HEAVILY CLIMATOLOGY WEIGHTED SLIGHT CHANGE POPS FRIDAY INTO
SATURDAY.

SF

&&

.AVIATION...

QUASI-STATIONARY BOUNDARY WAS BECOMING BETTER DEFINED LATE THIS
AFTERNOON ALONG A LINE FROM WICHITA TO JUST SOUTH OF KLXT (LEE'S
SUMMIT). EXTREME INSTABILITY GREATER THAN 5000 J/KG COUPLED WITH
MODEST CONVERGENCE ALONG THE FRONT WAS LEADING TO INCREASING CU
FIELD DEPTH ALONG THE BOUNDARY...WITH THUNDERSTORM INITIATION LIKELY
TO RAPIDLY ZIPPER NORTHEASTWARD FROM THE KS/OK BORDER EARLY THIS
EVENING. THE BULK OF THIS ACTIVITY SHOULD REMAIN SOUTH OF THE
TERMINALS...BUT ANY FURTHER NORTHWARD PROGRESSION OF THE BOUNDARY OR
LEFT-SPLITTING STORM COULD GET CLOSE TO KMKC...AND HENCE CARRIED
CB/VCTS AFTER 02Z. OTHERWISE VFR CONDITIONS WITH LIGHT/VARIABLE
WINDS EXPECTED THIS EVENING.

LARGE SCALE UPPER TROUGH WAS SLOWLY SHIFTING OUT OF THE
ROCKIES...WITH THUNDERSTORMS SLOWLY GROWING UPSCALE ACROSS EXTREME
NW KS/NE CO. LIKE LAST EVENING...IF THIS CLUSTER OF STORMS CAN
SURVIVE THE EARLY EVENING AND CROSS INTO THE RICH GULF MOISTURE
RESIDING ACROSS CENTRAL/ERN KS...THEN RAPID UPSCALE GROWTH INTO A
SEVERE THUNDERSTORM COMPLEX WOULD BECOME VERY LIKELY. WILL MONITOR
THAT SCENARIO THIS EVENING...BUT NOT INCLUDE ANYTHING IN THE TAFS AT
THIS TIME SINCE SUCH AN EVENT WOULD BE A GOOD 6-7 HOURS AWAY AND
COULD LIKELY ALSO OCCUR JUST SOUTH OF THE TERMINALS.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 6:29 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 PM CDT SAT JUN 18 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
629 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO PORTIONS OF
EAST CENTRAL KANSAS AND WEST CENTRAL AND CENTRAL MISSOURI LATE THIS
EVENING AND TONIGHT. THUNDERSTORMS WILL DEVELOP WITHIN AN EXTREMELY
UNSTABLE AIRMASS ALONG A SURFACE BOUNDARY DRAPED THROUGH THIS
REGION. THE MAIN HAZARDS WITH THIS ACTIVITY WILL INITIALLY BE LARGE
HAIL AS THE THUNDERSTORMS RAPIDLY DEVELOP AND WILL EVENTUALLY
TRANSITION INTO A DAMAGING WIND EVENT. LOCALLY HEAVY RAINFALL...WHICH
MAY LEAD TO ISOLATED MINOR FLOODING...IS ALSO POSSIBLE IN THIS AREA.

ADDITIONALLY...THUNDERSTORMS THROUGH WESTERN KANSAS MAY BUILD INTO
THE REGION VERY LATE TONIGHT. SHOULD THESE STORMS HOLD TOGETHER
ACROSS KANSAS...DAMAGING WINDS WOULD BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL NEBRASKA
ON SUNDAY...AND MAY SPREAD EASTWARD INTO IOWA AND FAR NORTHERN
MISSOURI SUNDAY NIGHT AND EARLY MONDAY. THE HIGHEST THREAT FOR
SEVERE THUNDERSTORMS WILL BE NORTH OF HIGHWAY 36. DAMAGING WINDS
WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
LATE MONDAY AND EARLY TUESDAY AS A COLD FRONT MOVES INTO THE REGION.
SOME OF THESE THUNDERSTORMS COULD BE SEVERE.

ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE
THUNDERSTORM ACTIVITY THROUGH NEXT WEEK...LOCALIZED HEAVY RAINFALL
WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS AND
RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF THE
MISSOURI RIVER THIS EVENING AND TONIGHT...AND MAY BE NEEDED ACROSS
FAR NORTHERN MISSOURI SUNDAY NIGHT.

CDB

In the hours before

Local storm report, Jun 18, 10:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             OAK GROVE               39.00N 94.13W
06/18/2011  M0.75 INCH       JACKSON            MO   LAW ENFORCEMENT

&&

DUX
Local storm report, Jun 18, 11:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             1 WNW BLUE SPRINGS      39.02N 94.30W
06/18/2011  M1.75 INCH       JACKSON            MO   TRAINED SPOTTER

&&

AJ
Local storm report, Jun 18, 11:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1105 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 SW BLUE SPRINGS       39.00N 94.31W
06/18/2011  E0.75 INCH       JACKSON            MO   NWS EMPLOYEE

&&

DDEROCHE
Local storm report, Jun 18, 11:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             2 SSE BATES CITY        38.98N 94.06W
06/18/2011  E0.88 INCH       LAFAYETTE          MO   TRAINED SPOTTER

&&

DUX
Special weather statement, Jun 18, 11:08 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT SAT JUN 18 2011

MOZ030-038-190500-
LAFAYETTE MO-RAY MO-
1108 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RAY AND WESTERN
LAFAYETTE COUNTIES UNTIL MIDNIGHT CDT...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ODESSA...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ODESSA...LEXINGTON...WELLINGTON AND MAYVIEW.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 32 AND 44.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3897 9405 3906 9410 3929 9386 3913 9364
      3891 9396
TIME...MOT...LOC 0408Z 222DEG 20KT 3900 9398

CDB
Special weather statement, Jun 18, 11:25 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT SAT JUN 18 2011

MOZ043-044-053-054-190515-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
1125 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...
NORTHWESTERN HENRY...SOUTHEASTERN CASS AND NORTHEASTERN BATES
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1215 AM CDT...

AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHIE TO 5 MILES
EAST OF URICH...AND MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GARDEN CITY...CHILHOWEE...EAST LYNNE...LEETON...BLAIRSTOWN...QUICK
  CITY...POST OAK...LA TOUR AND GUNN CITY.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3869 9432 3861 9364 3840 9388 3847 9450
TIME...MOT...LOC 0425Z 232DEG 12KT 3854 9433 3850 9389

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:55 PM CDTSpecial Weather StatementEAXCass35 min
Jun 18, 7:59 PM CDTSpecial Weather StatementEAXPettis31 min
Jun 18, 8:18 PM CDTSevere Thunderstorm WarningEAXHenry, Pettis27 min
Jun 18, 8:31 PM CDTSpecial Weather StatementEAXCass29 min
Jun 18, 8:40 PM CDTSevere Thunderstorm WarningEAXCass35 min
Jun 18, 8:44 PM CDTSevere Thunderstorm WarningEAXHenry, Pettis46 min
Jun 18, 9:05 PM CDTSevere Thunderstorm WarningEAXCass25 min
Jun 18, 9:12 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry48 min
Jun 18, 9:20 PM CDTSevere Thunderstorm WarningEAXPettis25 min
Jun 18, 9:30 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline30 min
Jun 18, 9:34 PM CDTFlash Flood WarningEAXCass5 hr
Jun 18, 9:37 PM CDTSpecial Weather StatementEAXCass38 min
Jun 18, 9:40 PM CDTSevere Thunderstorm WarningEAXCass, Jackson35 min
Jun 18, 9:58 PM CDTSevere Thunderstorm WarningEAXCass, Johnson32 min
Jun 18, 10:26 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry34 min
Jun 18, 10:40 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette35 min
Jun 18, 11:08 PM CDTSpecial Weather StatementEAXLafayette52 min
Jun 18, 11:21 PM CDTSevere Thunderstorm WarningEAXLafayette, Ray24 min
Jun 18, 11:25 PM CDTSpecial Weather StatementEAXCass50 min
Jun 18, 11:42 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray48 min
Jun 19, 12:11 AM CDTRiver Flood WarningEAXBates, Cass, Henry31 hr
Jun 19, 12:13 AM CDTSpecial Weather StatementEAXMacon47 min
Jun 19, 12:30 AM CDTSpecial Weather StatementEAXCass45 min
Jun 19, 12:38 AM CDTSevere Thunderstorm WarningEAXCarroll21 min
Jun 19, 12:43 AM CDTSpecial Weather StatementEAXPlatte47 min
Jun 19, 12:58 AM CDTSevere Thunderstorm WarningEAXPlatte32 min
Jun 19, 1:05 AM CDTFlash Flood WarningEAXHolt9 hr
Jun 19, 1:23 AM CDTSpecial Weather StatementEAXJackson52 min
Jun 19, 2:15 AM CDTSpecial Weather StatementEAXRandolph15 min
Jun 19, 2:19 AM CDTSpecial Weather StatementEAXLinn11 min
Jun 19, 2:21 AM CDTAreal Flood AdvisoryEAXCass, Clay, Jackson, Platte4 hr
Jun 19, 3:03 AM CDTFlash Flood WarningEAXBates, Cass, Henry6 hr
Jun 19, 4:01 AM CDTSpecial Weather StatementEAXAdair29 min
Jun 19, 6:19 AM CDTRiver Flood WarningEAXCass, Henry, Johnson23 hr
Jun 19, 7:10 AM CDTFlash Flood WarningEAXAtchison6 hr
Jun 19, 10:04 AM CDTFlash Flood WarningEAXHolt24 hr
Jun 19, 12:47 PM CDTFlash Flood WarningEAXAtchison24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.